Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 4

All articles in this issue are freely accessible.

Frobenius distributions of Drinfeld modules over finite fields
Ernst-Ulrich Gekeler.
Trans. Amer. Math. Soc. 360 (2008), 1695-1721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366959
Approximation theorems for the propagators of higher order abstract Cauchy problems
Jin Liang, Rainer Nagel and Ti-Jun Xiao.
Trans. Amer. Math. Soc. 360 (2008), 1723-1739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366960
Uniform Sobolev inequalities and absolute continuity of periodic operators
Zhongwei Shen and Peihao Zhao.
Trans. Amer. Math. Soc. 360 (2008), 1741-1758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366961
Extension theorems, orbits, and automorphisms of the computably enumerable sets
Peter A. Cholak and Leo A. Harrington.
Trans. Amer. Math. Soc. 360 (2008), 1759-1791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366962
The modal logic of forcing
Joel David Hamkins and Benedikt Löwe.
Trans. Amer. Math. Soc. 360 (2008), 1793-1817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366963
Sequential Fourier-Feynman transform, convolution and first variation
K. S. Chang, D. H. Cho, B. S. Kim, T. S. Song and I. Yoo.
Trans. Amer. Math. Soc. 360 (2008), 1819-1838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366964
Central invariants and higher indicators for semisimple quasi-Hopf algebras
Siu-Hung Ng and Peter Schauenburg.
Trans. Amer. Math. Soc. 360 (2008), 1839-1860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366965
The Cauchy problem and integrability of a modified Euler-Poisson equation
Feride Tiglay.
Trans. Amer. Math. Soc. 360 (2008), 1861-1877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366966
Support varieties for modules over Chevalley groups and classical Lie algebras
Jon F. Carlson, Zongzhu Lin and Daniel K. Nakano.
Trans. Amer. Math. Soc. 360 (2008), 1879-1906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366967
Constructing tilting modules
Otto Kerner and Jan Trlifaj.
Trans. Amer. Math. Soc. 360 (2008), 1907-1925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366968
Profinite and pro-$p$ completions of Poincaré duality groups of dimension 3
Dessislava H. Kochloukova and Pavel A. Zalesskii.
Trans. Amer. Math. Soc. 360 (2008), 1927-1949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366969
Theory of valuations on manifolds, III. Multiplicative structure in the general case
Semyon Alesker and Joseph H. G. Fu.
Trans. Amer. Math. Soc. 360 (2008), 1951-1981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366970
Non-crossing partition lattices in finite real reflection groups
Thomas Brady and Colum Watt.
Trans. Amer. Math. Soc. 360 (2008), 1983-2005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366971
A new construction of quantum error-correcting codes
Keqin Feng and Chaoping Xing.
Trans. Amer. Math. Soc. 360 (2008), 2007-2019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366972
Quantum cohomology and the $k$-Schur basis
Luc Lapointe and Jennifer Morse.
Trans. Amer. Math. Soc. 360 (2008), 2021-2040
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366973
Symmetric Markov chains on $\mathbb{Z}^{d}$ with unbounded range
Richard F. Bass and Takashi Kumagai.
Trans. Amer. Math. Soc. 360 (2008), 2041-2075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366974
Free boundary regularity close to initial state for parabolic obstacle problem
Henrik Shahgholian.
Trans. Amer. Math. Soc. 360 (2008), 2077-2087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366975
Conformal energy, conformal Laplacian, and energy measures on the Sierpinski gasket
Jonas Azzam, Michael A. Hall and Robert S. Strichartz.
Trans. Amer. Math. Soc. 360 (2008), 2089-2130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366976
Branch structure of $J$–holomorphic curves near periodic orbits of a contact manifold
Adam Harris and Krzysztof Wysocki.
Trans. Amer. Math. Soc. 360 (2008), 2131-2152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366977
Equilibriums of some non-Hölder potentials
Huyi Hu.
Trans. Amer. Math. Soc. 360 (2008), 2153-2190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366978
Free lines for homeomorphisms of the open annulus
Lucien Guillou.
Trans. Amer. Math. Soc. 360 (2008), 2191-2204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366979
Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra
Willem Veys and W. A. Zúñiga-Galindo.
Trans. Amer. Math. Soc. 360 (2008), 2205-2227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366980
Equivalence of quotient Hilbert modules–II
Ronald G. Douglas and Gadadhar Misra.
Trans. Amer. Math. Soc. 360 (2008), 2229-2264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2366981